# SDR F3LA2018101600451

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N308FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7538
- Aircraft time: 5,716 hours, 2,366 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 3621104220
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1133184 ITEM 1, FOUND EVIDENCE OF FUEL LEAK FROM DRAIN MAST NR 2 ENGINE. CORRECTIVE ACTION: REMOVED FUEL TUBE BETWEEN FUEL PUMP AND MAIN HEAT EXCHANGER REFERENCE 72-00-00-17A-530A-C. INSTALLED REFERENCE 72-00-00-17A-710AC. TWF9TAB1100C DUE 10-18 AND TWF9TAB2944C DUE 05-19 ENGINE NR 2.
